Communications in Mathematical Analysis

       

Volume 2  Number 1 (2007)

 

The Existence and Nonexistence of Positive Periodic Solutions for Neutral Delay Competition Models

Authors: X. Wang and Z. Li

 

Estimates of Positive Solutions to a Boundary Value Problem for the Beam Equation

Authors: B. Yang

 

Alternative Proof of the Best Bounds of Wallis' Inequality

Authors: J.-S. Sun and C.-M. Qu

 

Further Results of Integrability for the Dunkl Transform

Authors: C. Abdelkefi and M. Sifi

 

A Generalized Chain Rule for Formal Power Series

Authors: X.-X. Gan

 

Erratum To: [C. S. Gal, S. G. Gal, G. M. N'Guerekata, Almost Automorphic Groups and Semigroups in Fréchet Spaces, Commun. Math. Anal. 1(2006), No. 1, pp. 21-32]

Authors: C. S. Gal, S. G. Gal and G. M. N'Guerekata

 

On Integral Version of Alzer’s Inequality and Martins’ Inequality

Authors: X. Li and C.-P. Chen

 

Blow-Up of Positive Solutions of Quasilinear Parabolic Equations with Mixed Boundary Conditions

Authors: H. Zhang

 

A DIFFERENTIAL GAME OF MULTIPERSON PURSUIT IN THE HILBERT SPACE
Authors: W.J. Leong and I.I. Gafurjan

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact